# SDR QXEA2016092000590

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 35,970 hours, 37,763 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60070494
- Part serial: JUL010088
- Condition: Failed
- Location: Brakes
- Part time: 33,355 hours, 34,649 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES WEAK ON LANDING,  PULLED TO RIGHT SIDE. RIGHT SIDE BRAKES HOT LEFT SIDE COLD TO TOUCH.  BLED NR 1 & 2 BRAKES IAW AMM TASK 32-42-00-870-801. NO HELP. LEFT BRAKE DOES NOT APPEAR TO WORK. R & R THE NR 1 & 2 BRAKE IAW MTC 6324201. NO HELP. R & R BRAKE CONTROL VALVE IAW AMM 32-42-06-000/400-801. BLED ALL 4 MAIN LANDING GEAR BRAKES IAW AMM 32-42-00-870-801. SERVICED  HYDRAULIC RESERVOIRS. PERFORMED GVI AND LEAK CHECKED BRAKE CONTROL VALVE AND BRAKES. NO LEAKS FOUND. COMPLETED AMM TASK 32-42-00-400-801. FUNCTIONAL TEST OF MLG BRAKE SYS IAW AMM TASK 32-42-00-720-801 GOOD. PERFORMED MTX TAXI, CYCLED BRAKES SEVERAL TIMES. BRAKES FEEL STRONG AND EVEN. NO FURTHER DEFECTS.
